| Police warning after two drugs deaths
Police are warning drug users of a possible contaminated quantity of illegal drugs after two deaths in days.
On Monday 21 January 2013, police were called to Wigan Infirmary following the death of a 28-year-old man. He was admitted to hospital after complaining of being unwell.
Police were also made aware of the death of a 19-year-old man at Oldham Hospital on Sunday 20 January 2013 who suffered similar symptoms.
Toxicology tests are due to take place to establish their cause of death.
Over the last few days it is believed a number of other people may have been admitted to hospital suffering from similar symptoms.
Detective Chief Inspector Howard Millington from Wigan CID said: "We are very concerned at how these deaths of two apparently fit young men have occurred.
"It is believed several other people have been admitted to hospital suffering from similar symptoms.
"It is possible that they are linked and this is something we are exploring as part of the investigation.
"Our main concern is that there may be a contaminated quantity of illegal drugs and if this goes unchecked it could result in further deaths.
"The drugs are believed to be ecstasy tablets, heart shaped in purple, green, yellow and blue.
"If you are suffering adverse effects after taking one of these tablets I would advise you to go to hospital for a check up.
"If you have any information, I would ask you to contact police as soon as possible. We will treat the details you supply with the strictest of confidence.
"I would always urge people not to take illegal drugs and remind them that you do not know what they have been made up with.
They can contain poisons and illicit chemicals that can have potentially fatal effects."
Anyone with information should phone police on 0161 856 7149 or the independent charity Crimestoppers, anonymously, on 0800 555 111.